# SDR QXEA2019090900345

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 42,609 hours, 45,141 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Condition: Damaged
- Location: Prop System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT OBSERVED FLUID LEAK FROM #1 ENGINE DRAIN MAST. REMOVED FROM SERVICE. REMOVED, RE ORINGINED AND REINSTALLED OSG IAW 61-20-26-000/400-801. LEAK CHECK GOOD. OPERATIONAL TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
